Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Skin infection in groin, redness, itching. Using sudocream, diflucan. Treatment for infection?

I have a skin infection in the grion,for 3yrs, it s very itchy and red, i m using creams such as sudocream, vaseline. but they don t helpI went to my GP and he gave me a prescription diflucan 150mg, every second day for a week & daktarin. I used both several times but it s no better.. I am also a few stone overweight , & I have mobility problems as well & am taking allot of pain meds.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are most likely suffering from fungal infection in groin region which is called as "Tinea Cruris".
Presence of severe itch with red lesion suggests the diagnosis.
You should consult with internal medicine specialist/ dermatologist and should go for thorough check up.
You should take antifungal ointments along with oral antifungal medicines.
Avoid soap application in affected area.
Wear soft cotton undergarments.
take care,
Dr. Mayank Bhargava
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor